# SDR SWAA2022041992386

- Difficulty date: April 8, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,394 hours, 34,614 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 242AF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242AF UPPER SURFACE HAS PULLED FIBERS / [01] EVALUATED AND FOUND DAMAGE TO BE REPAIRABLE IAW SRM 53-00-50-2R-0 REPAIR GENERAL TABLE 201 REPAIR 1 CLEANED AND PREPPED UPPER SURFACE IAW SRM 53-00-50-2R-1 STEPS 3A;C;E;F VERIFIED REPAIR MATERIALS AS---GLASS (A10273); RESIN (A112601) IAW SRM 53-00-50-2R-1 TABLE 201 NEED OK TO BOND;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR; TAP TEST GOOD IAW SRM 53-00-50-2R-1 STEPS 3K;L;M TOOLING--- AAR 30347 DUE 4-29-22;[04] REPAIRED DAMAGE TO UPPER SURFACE OF FLOOR BOARD IAW SRM 53-00-50-2R-0 REPAIR GENERAL AND SRM 53-00-50-2R-1 REPAIR 1. TAP TEST GOOD;[05] VERIFIED STEPS 3-4
